# SDR IPXA2572587

- Difficulty date: March 5, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024122
- Condition: Damaged
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT RT BS 860 ABOVE STR 17, RT FRAME SPLICE ATTACH FASTENER HAS SHORT EDGE MARGIN.  REPAIRED STA 860, FRAME IAW EA 120345 IR AND EO B757-5310-46549-A.
